# SDR PCAA0111134

- Difficulty date: November 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 32,371 hours, 35,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330272101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION LOWER FORWARD CORNER OPENING OF CARGO COMPARTMENT FOUND CRACKED.  LOWER FORWARD COAMING SECTION OF CARGO DOOR OPENING REPLACED.  AIRCRAFT RETURNED TO SERVICE.
